skin-hair-icon
Problem in hand
My sister is having something on her hand she is having some ball type thing on her hand..she visited a doctor and he teared those balls off her hand..and gave her a cream and some tablets..she took those tablets but she is having pain in them..and today she fell down in market i dont know the reason but i think the tablets were too heavy for her..pls help her i have attached some photos of the hand pls do some thing..
110 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

From pics it is looking like folliculitis (bacterial infection). As she has fainted on previous medications, I would not advise medicines without seeing the patient in person and what medicines she was given. Kindly contact a dermatologist in person.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.